I started using Estrace vaginal cream for atrophy. Felt it was really helping until I developed a "horrendous" yeast infection. Burning, itching, swelling. Is this a normal side effect?
I don't think that is normal, you may have a yeast infection and you also may be having a reaction to the base that the cream is made with. Please call your doctor and let the doctor know your are having this problem. Try some vagisil and hydrocortisone cream sparingly for relief. Hope you feel better soon.
- Estrace Information for Consumers
- Estrace Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estrace (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2015 • 1 answer
Posted 9 Jan 2016 • 1 answer
I thought that I had a yeast infection (still think it was a yeast infection) due to the itching and
Posted 4 May 2016 • 1 answer
Vaginal Yeast Infection - Hi I was just diagnosed with a yeast infection yesterday but I was itching
Posted 30 Aug 2018 • 1 answer
Posted 22 Oct 2018 • 2 answers